# SDR WX0A2024092532187

- Difficulty date: September 22, 2024
- Submitted: September 25, 2024
- Operation: Air carrier
- Aircraft: N193NV
- Make and model: Airbus A320-214
- Aircraft serial: 6835
- Aircraft time: 19,670 hours, 7,382 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Arming Lever
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AIRCRAFT GROUNDED) L1 DOOR SLIDE WILL NOT ARM / PERFORMED OPS CHECK OF THE L1 ARM/DISARM FUNCTION IAW AMM 52-10-00-720-005-A OPS CHECK GOOD AT THIS TIME"
